# SDR FDEA201003030605

- Difficulty date: March 3, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061503
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO LT STA 535 9G NET UPPER SUPPORT YOKE   EVALUATED AND FOUND NOT CARRIED OUT IAW ANY SRM REPAIR.  EXISTING REPAIR REMOVED IAW SRM 51-31-01 REV 42 AND NEW REPAIR CARRIED OUT IAW EA NR1-5310-137920, TITLE: FUSELAGE - MAIN FRAME - FRAME DAMAGE AT STA 535   BETWEEN LONGERON 18L AND LONGERON 21L, AND BETWEEN LONGERON 22L AND LONGERON 25L. REPAIR EO NR1-5100-7-5001A4 PART 1, TITLE: STRUCTURES - REPAIR CATALOG - IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 109.
